EconPapers    
Economics at your fingertips  
 

Monte Carlo Simulation with an Asymptotic Expansion in HJM Framework

Akihiko Takahashi and Shuichiro Matsushima

No CARF-J-005, CARF J-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo

Abstract: We developed a variance reduction method of Monte Carlo simulations as well as an approximation formula based on an asymptotic expansion approach for pricing bond options and swaptions in HJM framework. As a numerical example we applied the technique to a realistic two-factor model and confirmed its validity.

Pages: 30
Date: 2004-05
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.carf.e.u-tokyo.ac.jp/old/pdf/workingpaper/jseries/5.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cfi:jseres:cj005

Access Statistics for this paper

More papers in CARF J-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-03
Handle: RePEc:cfi:jseres:cj005